Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lattice sums of homogeneous functions

Author: Robert S. Cahn
Journal: Proc. Amer. Math. Soc. 39 (1973), 252
MSC: Primary 10J25; Secondary 22E30
MathSciNet review: 0435001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An asymptotic estimate for a general lattice sum is derived using Fourier analysis techniques.

References [Enhancements On Off] (What's this?)

  • [1] R. Cahn, Lattice points and Lie groups. II, Trans. Amer. Math. Soc. (to appear). MR 0360935 (50:13382)
  • [2] W. Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. Amer. Math. Soc. 69 (1963), 766-770. MR 27 #5086. MR 0155146 (27:5086)
  • [3] B. Randol, A lattice-point problem, Trans. Amer. Math. Soc. 121 (1966), 257-268. MR 34 #1291. MR 0201407 (34:1291)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10J25, 22E30

Retrieve articles in all journals with MSC: 10J25, 22E30

Additional Information

Keywords: Lattice point, homogeneous function
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society